# SDR P2EA98124

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, WHILE REMOVING RT WING INBOARD MID-FLAP TO FACILITATE OTHER MAINTENANCE OBSERVED TWO RIBS CRACKED AT WBL 87.7.  NEWS RIBS FABRICATED BY COOPESA MACHINE SHOP AS PER COOPESA EO NR C00-3-57-330-98.  INSTALLED IAW SRM 51-10-1 PAGE 5 AND 51-30-2. (M)
